# SDR JJBA20160128010

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 35,748 hours, 47,806 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG HYD PUMP, CAUTION FLICKERING, FOLLOWED BY NR 1 HYD QTY, LOSING ALL PRESS DURING FLIGHT.  R & R NR 1 ENG HYD RESERVOIR FILLER LINE.
